Journal of Differential Geometry

Extrinsic rigidity theorems for compact submanifolds of the sphere.

Robert C. Reilly

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 4, Number 4 (1970), 487-497.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214429644

Digital Object Identifier
doi:10.4310/jdg/1214429644

Mathematical Reviews number (MathSciNet)
MR0290296

Zentralblatt MATH identifier
0208.49503

Subjects
Primary: 53.74

Citation

Reilly, Robert C. Extrinsic rigidity theorems for compact submanifolds of the sphere. J. Differential Geom. 4 (1970), no. 4, 487--497. doi:10.4310/jdg/1214429644. https://projecteuclid.org/euclid.jdg/1214429644


Export citation